# SDR SWAA2017062214579

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 685-706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INNER STRUCTURE CORRODED BETWEEN BS 685+9 TO 706+1, LBL 65.  REPAIRED CREASE BEAM IAW SRM.
